# SDR CALA9900728

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 1006, LBL 30 TO RBL 11.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED, A REPAIR SECTION AND SPLICE WAS INSTALLED IAW SRM 53-00-51, FIGURE 202.
